Discussion in 'The Howard Stern Show' started by Rinjah, May 19, 2015.
Have you tried drinking?
I don't drink
Stop being a pussy and take a mans pain killer. Glad I could help
I will assume you are telling the truth. If so, you must not quit cold turkey
You must start lessening your dose by half and working your way down to stopping completely.
A doc or free clinic can assist and advise
I recommend missing work, nodding off and blaming it on Hawaiian Punch, then eat a tray of gabbagool and stab yourself 17 times with a kitchen knife.
1). Please tell me you aren't breastfeeding.
2). Please tell me this is a totally farcical call. If so, then:
Better answer than mine.
Your genuine show of compassion is completely misplaced in this forum.
You don't drink but you do Tramadol.
Stop being a wuss.
What is this drug? The only things in my medicine cabinet are 81 mg aspirin, Advil, nasacort, and Viagra.
For starters, make sure you taper off - don't go cold turkey.
If you aren't taking an antidepressant, see if you can get a prescription for Wellbutrin. That will help. Since Tramadol affects the neurotransmitters serotonin and norepinephrine, it may lead some people to feel happier. Also have some benzos for anxiety.
Try to taper yourself down to virtually nothing and then find a support group. Or get to treatment. I have a friend that is addicted to Trams and it seems like its a lower tier drug (not heavy duty like Oxy, Fentanyl, or even hydrocodone) but the withdrawal symptoms are still brutal. Most states offer help with treatment if you're dead set on quitting.
isn't tramadol non-narcotic?
the trick with getting off a drug is to find another vice to substitute it with.
take up cigarette smoking, gambling, hookers, blowing fat rails of yay, smoking weed etc.
in all seriousness, throw the shit out somewhere that it's not able to be retrieved, and fight your way through a couple of very mentally uncomfortable days. after that, there'll be days where you want it, but it'll get much easier. drink lots of water and carry around tic tacs or something with you. you'll probably need tylenol pm or something to help you fall asleep at night for a little while.
Not even gonna...